Does Taking Medication Can Affect The Results Of LED Examination?

Illustration of Does Taking Medication Can Affect The Results Of LED Examination?
Illustration: Does Taking Medication Can Affect The Results Of LED Examination? meded.ucsd.edu

Does taking medications such as antibiotics, inflammation, fever and dizziness affect the LED Blood Check?

1 Answer:

Hello Nanik,


Thank you for the question.

LED (blood sedimentation rate) is a blood test conducted to measure how quickly your red blood cells settle at the bottom of the examination tube that already contains blood samples. Normally, the LED value in men is between 0-22 mm / hour, whereas in women it can range from 0-29 mm / hour. If your LED results exceed this normal range, then it is very likely that your body is experiencing inflammation, for example due to infection, chronic illness, immune disorders, malignancies, and many other medical conditions.


There are several factors that can affect the outcome of LEDs, one of which is the drug being consumed. Some of the types of medication that you mentioned, for example anti-inflammatory drugs, fever, and dizziness can also include drugs that can affect the results of these LEDs. Not only that, the results of LEDs can also be affected if you use hormonal contraception or take vitamin A supplements. Other factors, such as pregnancy, menstruation, or anemia can also make your LED results change. Therefore, before undergoing an LED examination, you need to tell your doctor about the medicines you are taking and your general health condition.


Hope this helps ...

: by

Related Question

Treatment For Fungal Infections?

Treatment For Fungal Infections?

(3 months ago)

Is the drug nystatin good for fungal infections?... Read more

Monitoring The Growth And Development Of Newborns?

Monitoring The Growth And Development Of Newborns?

(4 months ago)

Hello doc. My wife gave birth to a baby by cesarean on April 18, 2019. After that my wife was in control several times, and my child was in control once. keep healthy. Do I have to... Read more

Vision Becomes Less Clear And Watery When Exposed To The Wind?

Vision Becomes Less Clear And Watery When Exposed To The Wind?

(3 months ago)

My father has farsightedness, but lately, his right eye is getting clearer, and if you look at the TV sometimes the vision is a bit yellow, famous for the fast runny water, I guess... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *